MathSciNet Relay Station
MathSciNet bibliographic data
MR2564392 60G60 (60G17 60G18 60G52)
Xiao, Yimin Uniform modulus of continuity of random fields. Monatsh. Math. 159 (2010), no. 1-2, 163–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement